Alert archive / Indiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 53, NWS Northern Indiana

June 15, 2015Allen County, DeKalb County, Indiana; Defiance County, Paulding County, Ohio

NWS Northern Indiana issued this severe thunderstorm warning at Jun 15, 2015, 4:02 PM EDT for Allen County, DeKalb County, Indiana; Defiance County, Paulding County, Ohio. It was in force for 43 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2015, 4:02 PM EDT (20:02 UTC)
Expired
Jun 15, 2015, 4:45 PM EDT
In force
43 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Allen County, IN, DeKalb County, IN, Defiance County, OH, Paulding County, OH

The radar

The Northern Indiana radar (KIWX), 90 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 4:03 PM EDTTSTM WND DMG2 S Hicksville, OHSEVERAL LIMBS ABOUT 1 FT IN DIAMETER ALONG WITH 4-6 BRANCHES DOWNED. BRANCHES LOOK PARTIALLY ROTTED.
Jun 15, 4:11 PM EDTTSTM WND GST 492 W Ney, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 8.0 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2015-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2015-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
850 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

347 
WUUS53 KIWX 152002
SVRIWX
INC003-033-OHC039-125-152045-
/O.NEW.KIWX.SV.W.0053.150615T2002Z-150615T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
402 PM EDT MON JUN 15 2015

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN DE KALB COUNTY IN NORTHEASTERN INDIANA...
  NORTHEASTERN ALLEN COUNTY IN NORTHEASTERN INDIANA...
  NORTHERN PAULDING COUNTY IN WEST CENTRAL OHIO...
  DEFIANCE COUNTY IN NORTHWESTERN OHIO...

* UNTIL 445 PM EDT

* AT 402 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  HICKSVILLE...MOVING EAST AT 55 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  DEFIANCE...HICKSVILLE...ANTWERP...ST. JOE...INDEPENDENCE...
  FARMER...SHERWOOD...NEWVILLE...NEY...CECIL...MARK CENTER...THE
  BEND...JEWELL...BRUNERSBURG...AYERSVILLE...ARTHUR AND SAINT JOE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4116 8489 4136 8491 4143 8424 4117 8424
TIME...MOT...LOC 2002Z 260DEG 48KT 4124 8484 

HAIL...<.75IN
WIND...60MPH
 
$$

BENTLEY
1 follow-up statement
720 
WWUS53 KIWX 152020
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
420 PM EDT MON JUN 15 2015

INC003-033-152029-
/O.CAN.KIWX.SV.W.0053.000000T0000Z-150615T2045Z/
DE KALB IN-ALLEN IN-
420 PM EDT MON JUN 15 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DE KALB AND
NORTHEASTERN ALLEN COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4116 8472 4137 8478 4143 8424 4117 8424
TIME...MOT...LOC 2019Z 260DEG 48KT 4128 8453 

$$

OHC039-125-152045-
/O.CON.KIWX.SV.W.0053.000000T0000Z-150615T2045Z/
PAULDING OH-DEFIANCE OH-
420 PM EDT MON JUN 15 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHERN PAULDING AND DEFIANCE COUNTIES...

AT 419 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
DEFIANCE...MOVING EAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
DEFIANCE...HICKSVILLE...PAULDING...ANTWERP...INDEPENDENCE...FARMER...
SHERWOOD...NEY...CECIL...MARK CENTER...THE BEND...JEWELL...
BRUNERSBURG...AYERSVILLE AND ARTHUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4116 8472 4137 8478 4143 8424 4117 8424
TIME...MOT...LOC 2019Z 260DEG 48KT 4128 8453 

HAIL...<.75IN
WIND...60MPH
 
$$

BENTLEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:54 PM EDT, 8 minutes earlier.

Area forecast discussion, Jun 15, 3:54 PM EDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
354 PM EDT MON JUN 15 2015

.SYNOPSIS...
ISSUED AT 348 PM EDT MON JUN 15 2015

A COLD FRONT OVER WISCONSIN IS EXPECTED TO MOVE SOUTHEAST ACROSS
THE AREA TONIGHT CAUSING SHOWERS AND THUNDERSTORMS WITH HEAVY
RAINFALL ACROSS THE AREA TONIGHT. THE FRONT WILL STALL OVER
CENTRAL INDIANA TUESDAY... CONFINING THE CHANCE OF SHOWERS TO
SOUTHERN PORTIONS OF OUR AREA AND THEN LIFT BACK NORTH ON
WEDNESDAY BRINGING MORE WIDESPREAD RAIN BACK TO THE AREA. LOWS
TONIGHT WILL BE IN THE MID TO UPPER 60S... WITH HIGHS ON TUESDAY
IN THE LOWER TO MIDDLE 80S.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 348 PM EDT MON JUN 15 2015

FRONTAL BOUNDARY WHICH HAS BEEN STNRY FOR SOME TIME TO OUR NORTH
WAS BEGINNING TO MAKE SEWD PROGRESS TODAY IN RESPONSE TO A SHRTWV
MOVG ACROSS ONTARIO MERGING WITH SECOND SYSTEM LIFTING NE FROM THE
CENTRAL PLAINS. VERY MOIST AIRMASS IN PLACE OVER THE AREA WITH
PWATS AROUND 2" HAS DESTABILIZED IN THE WARM SECTOR TODAY ALLOWING
NUMEROUS TSTMS TO DEVELOP. SOME BACKBUILDING/TRAINING CELLS OCRG
ATTM AS SUGGESTED BY RAP 5-10KT UPWIND PROPAGATION VECTORS. LATEST
HRRR SUGGESTS SCT-NUMEROUS STORMS WILL CONT LATE THIS AFTN AHEAD
OF THE FRONT WITH MORE WIDESPREAD TSTMS FORMING ALONG THE FRONT
LATE THIS AFTN AND MOVG THROUGH OUR AREA OVERNIGHT. THUS... STILL
APPEARS TO BE A GOOD SETUP FOR EXCESSIVE RAINFALL ACROSS OUR AREA
SO FFA ISSUED EARLIER TODAY WILL CONT THROUGH LATE TONIGHT.

CDFNT EXPECTED TO MOVE INTO CENTRAL INDIANA BEFORE STALLING OUT ON
TUE. SOME LINGERING POST-FRONTAL SHOWERS PSBL IN THE MORNING AND WK
INSTABILITY MAY ALLOW A FEW MORE TO DEVELOP IN THE AFTN... BUT
OVERALL APPEARS TO BE A DAY TO DRY OUT.

WK CAA BEHIND THE FRONT SHOULD ALLOW TEMPS TO DROP INTO THE 60S
TONIGHT WITH MORE SUNSHINE AND DRY CONDITIONS ALLOWING HIGHS TO
REACH THE L-M80S ON TUE.

&&

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 348 PM EDT MON JUN 15 2015

WET PATTERN AND FLOODING CONCERNS WILL CONTINUE INTO THE LONG
TERM PERIOD AS A CONSISTENT SUBTROPICAL MOISTURE FEED PUMPS PWAT
VALUES AOA 2.0" INTO THE CWA. ONLY DAY OF RELIEF IN THE LONG TERM
PERIOD MAY BE FRIDAY AS A HIGH PRESSURE CENTER SLIDES THROUGH THE
GREAT LAKES AND TRIES TO SLIDE OUR PESKY FRONTAL BOUNDARY
SOUTHWARD. SOME PRECIP IS STILL POSSIBLE NORTH OF THIS BOUNDARY ON
FRIDAY...BUT THE HIGHLY EFFICIENT WARM CLOUD PROCESSES WILL CEASE
NORTH OF THE FRONT. THE REMNANTS OF THE TROPICAL SYSTEM CURRENTLY
IN THE WESTERN GULF ADVECT INTO THE AREA OVER THE WEEKEND AND
RETURN THE MUGGY CONDITIONS TO THE SOUTHERN LAKES. BOTH THE GFS
AND ECMWF INDICATE THE TROPICAL SYSTEM MAY PHASE WITH A NORTHERN
STREAM WAVE AND DEVELOP A SUB 1000MB SURFACE REFLECTION IN THE
VICINITY OF THE GREAT LAKES. A DECENT WAVE MOVING THROUGH THE
GREAT LAKES MAY BE JUST WHAT WE NEED TO FINALLY SHUNT THIS FRONTAL
BOUNDARY WELL SOUTH OF OUR AREA AND USHER IN DRIER CONDITIONS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 118 PM EDT MON JUN 15 2015

TSTMS EXPECTED TO CONT TO EXPAND IN COVERAGE ALONG AND AHEAD OF
CDFNT OVER WI/IA THIS AFTN. THIS FRONT EXPECTED TO MOVE SLOWLY SE
ACROSS NRN INDIANA TONIGHT... ACCOMPANIED BY AN AREA OF TSRA.
STRATUS/BR EXPECTED BEHIND THE FRONT LATE TONIGHT AND TUE MORNING
BEFORE CLEARING BY LATE MORNING. THUS... CONDITIONS EXPECTED TO BE
MAINLY MVFR UNTIL LATE IN THE PERIOD.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FLASH FLOOD WATCH UNTIL 2 AM EDT /1 AM CDT/ TUESDAY FOR
     INZ003>009-012>018-020-022>027-032>034.

MI...FLASH FLOOD WATCH UNTIL 2 AM EDT TUESDAY FOR MIZ077>081.

OH...FLASH FLOOD WATCH UNTIL 2 AM EDT TUESDAY FOR OHZ001-002-004-005-
     015-016-024-025.

LM...NONE.
&&

SYNOPSIS...JT
SHORT TERM...JT
LONG TERM...STEINWEDEL
AVIATION...JT

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jun 15, 6:20 AM EDT, 9 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
620 AM EDT MON JUN 15 2015

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-161130-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
620 AM EDT MON JUN 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND EVENING. HEAVY RAIN
AND LOCALIZED FLOODING ARE THE MAIN THREATS BUT A FEW ISOLATED
DAMAGING WIND GUSTS MAY BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE PERSISTENT CHANCES FOR THUNDERSTORMS THROUGH THE
WEEK. THE HIGHEST CHANCES APPEAR TO BE IN THE WEDNESDAY INTO
WEDNESDAY NIGHT TIMEFRAME. HEAVY RAINFALL AT TIMES MAY LEAD TO
FLOODING AS WELL THROUGH THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED. SPOTTERS ARE ENCOURAGED TO
REPORT ANY OBSERVED FLOODING OR DAMAGING THUNDERSTORM WINDS.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-161130-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
620 AM EDT MON JUN 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WITH GUSTY WINDS ARE POSSIBLE TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE PERSISTENT CHANCES FOR THUNDERSTORMS THROUGH THE
WEEK. THE HIGHEST CHANCES APPEAR TO BE IN THE WEDNESDAY INTO
WEDNESDAY NIGHT TIMEFRAME. HEAVY RAINFALL AT TIMES MAY LEAD TO
FLOODING AS WELL THROUGH THE WEEK.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

In the hours before

Special weather statement, Jun 15, 3:56 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
356 PM EDT MON JUN 15 2015

INZ009-018-OHZ004-015-152030-
ALLEN-DE KALB-DEFIANCE-PAULDING-
356 PM EDT MON JUN 15 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN DE KALB...
NORTHEASTERN ALLEN...NORTHERN PAULDING AND DEFIANCE COUNTIES...

AT 356 PM EDT...A STRONG THUNDERSTORM WAS NEAR GRABILL...OR 7 MILES
SOUTHWEST OF HICKSVILLE...MOVING EAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DEFIANCE...HICKSVILLE...PAULDING...ANTWERP...WOODBURN...GRABILL...ST.
JOE...INDEPENDENCE...CONCORD...FARMER...SHERWOOD...NEWVILLE...NEY...
CECIL...MARK CENTER...SPENCERVILLE IN DEKALB COUNTY...AYERSVILLE...
ARTHUR...THE BEND AND CUBA.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4117 8434 4116 8434 4108 8498 4141 8495
      4143 8424 4117 8423
TIME...MOT...LOC 1956Z 260DEG 49KT 4124 8490

BENTLEY
Local storm report, Jun 15, 3:57 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
357 PM EDT MON JUN 15 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0357 PM     HEAVY RAIN       AKRON                   41.04N 86.02W
06/15/2015  M1.36 INCH       FULTON             IN   TRAINED SPOTTER

            2 HOUR TOTAL.

&&

MCD
Local storm report, Jun 15, 4:00 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
400 PM EDT MON JUN 15 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0359 PM     HEAVY RAIN       BENTON HARBOR           42.12N 86.45W
06/15/2015  M2.25 INCH       BERRIEN            MI   TRAINED SPOTTER

            STORM TOTAL FROM TODAY.

&&

MCD
Local storm report, Jun 15, 4:01 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
401 PM EDT MON JUN 15 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 PM     HEAVY RAIN       HUNTERTOWN              41.23N 85.17W
06/15/2015  M1.40 INCH       ALLEN              IN   TRAINED SPOTTER

            30 MINUTE TOTAL.

&&

MCD
Special weather statement, Jun 15, 4:01 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
401 PM EDT MON JUN 15 2015

INZ012>015-152045-
STARKE-MARSHALL-FULTON-PULASKI-
401 PM EDT MON JUN 15 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MARSHALL...WESTERN
FULTON...SOUTHEASTERN STARKE AND PULASKI COUNTIES...

AT 401 PM EDT /301 PM CDT/...A STRONG THUNDERSTORM WAS NEAR
MEDARYVILLE...OR NEAR GIFFORD...MOVING EAST AT 45 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR...
  FRANCESVILLE AND MEDARYVILLE AROUND 305 PM CDT.
  WINAMAC AROUND 325 PM CDT.
  CULVER AROUND 440 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE LEITERS FORD...ORA...
DENHAM...LAKE BRUCE...LAKESIDE IN PULASKI COUNTY...BEARDSTOWN...
MAXINKUCKEE...PULASKI...MONTEREY AND KEWANNA.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4115 8693 4125 8634 4096 8624 4091 8692
      4091 8693
TIME...MOT...LOC 2001Z 261DEG 41KT 4106 8696

JBALL
Local storm report, Jun 15, 4:02 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
402 PM EDT MON JUN 15 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0402 PM     HEAVY RAIN       4 WSW LEO-CEDARVILLE    41.18N 85.09W
06/15/2015  M1.00 INCH       ALLEN              IN   TRAINED SPOTTER

            10 MINUTE TOTAL.

&&

MCD

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 11:34 AM EDTSpecial Weather StatementIWXStarke26 min
Jun 15, 11:48 AM EDTFlash Flood WatchIWXAdams, Allen, Blackford, Cass, DeKalb, Elkhart and 15 more14 hr
Jun 15, 12:30 PM EDTSpecial Weather StatementIWXMarshall45 min
Jun 15, 12:55 PM EDTAreal Flood AdvisoryIWXLaPorte, Starke3 hr
Jun 15, 1:12 PM EDTRiver Flood WarningIWXElkhart6 days
Jun 15, 1:27 PM EDTSpecial Weather StatementIWXStarke33 min
Jun 15, 1:59 PM EDTAreal Flood AdvisoryIWXKosciusko, Marshall3 hr
Jun 15, 2:18 PM EDTSpecial Weather StatementIWXKosciusko27 min
Jun 15, 2:42 PM EDTAreal Flood AdvisoryIWXKosciusko3 hr
Jun 15, 3:00 PM EDTAreal Flood AdvisoryIWXKosciusko, Noble, Whitley3 hr
Jun 15, 3:24 PM EDTSpecial Weather StatementIWXAllen36 min
Jun 15, 3:28 PM EDTSpecial Weather StatementIWXDeKalb47 min
Jun 15, 4:01 PM EDTSpecial Weather StatementIWXPulaski44 min
Jun 15, 4:32 PM EDTSevere Thunderstorm WarningIWXPulaski43 min
Jun 15, 4:40 PM EDTFlash Flood WarningIWXFulton, Pulaski6 hr
Jun 15, 4:53 PM EDTSpecial Weather StatementIWXFulton52 min
Jun 15, 5:03 PM EDTSevere Thunderstorm WarningIWXFulton, Miami42 min
Jun 15, 6:08 PM EDTAreal Flood WarningIWXAdams, Allen, Blackford, Grant, Huntington, Jay and 3 more12 hr
Jun 15, 7:09 PM EDTAreal Flood AdvisoryIWXCass3 hr
Jun 15, 3:56 PM EDTSpecial Weather StatementIWXDefiance34 min
Jun 15, 4:17 PM EDTRiver Flood WarningIWXDefiance, Henry7 days
Jun 15, 4:17 PM EDTRiver Flood WarningIWXDefiance, Fulton, Williams6 days
Jun 15, 4:41 PM EDTAreal Flood AdvisoryIWXFulton3 hr
Jun 15, 4:43 PM EDTSpecial Weather StatementIWXHenry, Putnam47 min
Jun 15, 5:04 PM EDTAreal Flood AdvisoryIWXAllen, Van Wert3 hr
Jun 15, 5:21 PM EDTFlash Flood WarningIWXAllen, Van Wert3 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2015Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.